# SDR DL73E981310

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER T/O, LND GEAR HANDLE WOULD NOT COME UP.  C/W POM, PULLED RED LOCK OVERRIDE TRIGGER, RAISED GEAR, CONTINUED NML.  AT GATE, MECH FOUND LVR LATCH C/B POPPED.  TESTED LEV LATCH LOCK SOLENOID PER MM 32-31-31 PG 402 SEVERAL TIMES OPN TEST NML.  C/B CKS NML.  LAND GEAR HANDLE OPN CKS NML PER TEST.  A/C OK FOR SVC.  AIR/GD TELEFLEX CONNECTED AND SAFETIED.
